Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My wife aged 30 years suffered from severe vertigo few days back. She is on following medication: 1) Vertitac 16 mg, 2) Dom DT 10 mg, 3) Calistovit M, 4) Veloz 20 mg. She is taking these medicines since today morning. But, since evening she is suffering from diarrhea. She has gone for 5-6 times loose motions in last 2-3 hours. What would be the suggested medication for her on immediate basis. Is Norflox tz safe? Or, she should go for something else? Please suggest.

1 Doctor Answered
Some times vertitac causes diarrhoea. It ll resolve spontaneously. Don't worry. Drink plenty of fluids, give easily digestible foods, avoid spicy and outside food. You need some anti diarrhoeal agents to get rid of symptoms.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.